PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 123 | 1 | 49-52
Tytuł artykułu

On generalized Fermat equations of signature (p,p,3)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper focuses on the Diophantine equation $xⁿ+p^{α}yⁿ = Mz³$, with fixed α, p, and M. We prove that, under certain conditions on M, this equation has no non-trivial integer solutions if $n ≥ ℱ(M,p^{α})$, where $ℱ(M,p^{α})$ is an effective constant. This generalizes Theorem 1.4 of the paper by Bennett, Vatsal and Yazdani [Compos. Math. 140 (2004), 1399-1416].
Słowa kluczowe
Rocznik
Tom
123
Numer
1
Strony
49-52
Opis fizyczny
Daty
wydano
2011
Twórcy
  • Institute of Mathematics, University of Szczecin, 70-451 Szczecin, Poland
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-cm123-1-4
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.